SSRI discontinuation syndrome can appear during or following the interruption of treatment. Even if you lower your medication dosage, withdrawal from regular SSRIs or SNRIs is difficult.
During the introduction of Lexapro to US market, there have been reports of side reactions appearing upon withdrawal, specialy when the treatment was stopped very quickly.
Some of these are: irritability and nervousness, agitation and increased energetic levels – sleep apnea, dizziness, electric shock sensitivity, depression, headaches, sensitivity, and many others. While these effects are in general self-limiting, there have been reports of serious discontinuation symptoms.
Patients must be under control and to observe these symptoms when they are discontinuing Lexapro treatment. Doctors reccomend a step by step reduction of the dosage, instead of an fast withdrawal.
Most frequent withdrawal symptoms can be brain zaps, shocks or shivers. While trying to stop taking Lexapro, patients may also experience dizziness, excesive sweating, insomnia, nausea, tremble, confusion, agitation, metabolism changes and others.
Post Selective Serotonin Reuptake Inhibitor Sexual Dysfunction
The Post SSRI Sexual Dysfunction is a sexual dysfunction mainly caused by SSRIs (Selective Serotonin Reuptake Inhibitor) usage.
In some cases, this condition can last months, years, or even indefinitely. Patients experience lox sexual appetite (impotence in some cases), orgasm problems (also orgasm pleasure problems), weak sexual organs sensitivity and many others.